English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8698096      Online Users : 223
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/96681

    Title: Optimal economic order quantity for buyer–distributor–vendor supply chain with backlogging derived without derivatives
    Authors: Tenga, Jinn-Tsair;Leopoldo Eduardo Cárdenas-Barrónbc;Lou, Kuo-Ren;Wee, Hui Ming
    Contributors: 淡江大學管理科學學系
    Keywords: supply chain management;inventory;arithmetic–geometric mean;backlogging
    Date: 2013-04
    Issue Date: 2014-03-12 16:27:53 (UTC+8)
    Publisher: Abingdon: Taylor & Francis
    Abstract: In this article, we first complement an inappropriate mathematical error on the total cost in the previously published paper by Chung and Wee [2007, ‘Optimal the Economic Lot Size of a Three-stage Supply Chain With Backlogging Derived Without Derivatives’, European Journal of Operational Research, 183, 933–943] related to buyer–distributor–vendor three-stage supply chain with backlogging derived without derivatives. Then, an arithmetic–geometric inequality method is proposed not only to simplify the algebraic method of completing prefect squares, but also to complement their shortcomings. In addition, we provide a closed-form solution to integral number of deliveries for the distributor and the vendor without using complex derivatives. Furthermore, our method can solve many cases in which their method cannot, because they did not consider that a squared root of a negative number does not exist. Finally, we use some numerical examples to show that our proposed optimal solution is cheaper to operate than theirs.
    Relation: International Journal of Systems Science 44(5), pp.986-994
    DOI: 10.1080/00207721.2011.652226
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback